So I have been on Geodon for about 5 months now. I am getting dizzy spells and passed out twice. The doc said I have vertigo but I'm not sure if I could actually get side effects when I have been taking it for this long.. Also does this med cause hair loss.. Any help would be greatly appreciated
Shop72; it is possible for you to get side effect as the Geodon builds up in your system but it is not really common Anyway I see just about everything you are asking about as a side effect except for passing out. However, this could be confused with the standing from a sitting position or lying position and this can cause the dizziness lightheadedness and be falling down. also, IT is very low this side effect.((( Rare (less than 0.1%): Alopecia see 0.1% is next to nothing ALOPECIA IS LOOSING HAIR. so when you see your doctor again you can ask again. and it is okay to take this with a little food and this may solve the side effects. Hope this helps you but still not a lot to worry about because of the very low % of most of these side effects. You have a great day.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2010 • 1 answer
Posted 10 Jun 2010 • 5 answers
Posted 15 Nov 2010 • 6 answers
Posted 5 Mar 2011 • 2 answers
Posted 7 Nov 2011 • 3 answers